American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] Norio Nawata. A note on trace scaling actions and fundamental groups of C$^*$-algebras. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Sorin Popa. On spectral gap rigidity and Connes invariant $\chi(M)$. Proc. Amer. Math. Soc. 138 (2010) 3531-3539. MR 2661553.
Abstract, references, and article information
View Article: PDF

[3] Rui Okayasu. Entropy for $C^*$-algebras with tracial rank zero. Proc. Amer. Math. Soc. 138 (2010) 3609-3621. MR 2661560.
Abstract, references, and article information
View Article: PDF

[4] Igor V. Nikolaev. Noncommutative geometry of algebraic curves. Proc. Amer. Math. Soc. 137 (2009) 3283-3290. MR 2515397.
Abstract, references, and article information
View Article: PDF

[5] William Arveson and Dennis Courtney. Lifting endomorphisms to automorphisms. Proc. Amer. Math. Soc. 136 (2008) 2073-2079. MR 2383513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Xiaochun Fang. The real rank zero property of crossed product. Proc. Amer. Math. Soc. 134 (2006) 3015-3024. MR 2231627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Marie Choda. Entropy for automorphisms of free groups. Proc. Amer. Math. Soc. 134 (2006) 2905-2911. MR 2231614.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alex Kumjian and Jean Renault. KMS states on C*-algebras associated to expansive maps. Proc. Amer. Math. Soc. 134 (2006) 2067-2078. MR 2215776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Eui-Chai Jeong. Linear functionals on the Cuntz algebra. Proc. Amer. Math. Soc. 134 (2006) 99-104. MR 2170548.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Yasuhide Miura. Decomposition of an order isomorphism between matrix-ordered Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 1973-1977. MR 2053968.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Remus Floricel. A note on cocycle-conjugate endomorphisms of von Neumann algebras. Proc. Amer. Math. Soc. 132 (2004) 2013-2018. MR 2053973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Chun-Gil Park. On an approximate automorphism on a $C^{*}$-algebra. Proc. Amer. Math. Soc. 132 (2004) 1739-1745. MR 2051135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Tomoyoshi Ohwada, Guoxing Ji and Kichi-Suke Saito. Invariant subspaces and representations of certain von Neumann algebras. Proc. Amer. Math. Soc. 129 (2001) 3501-3510. MR 1715970.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Yasuhide Miura and Kiminao Nishiyama. Complete orthogonal decomposition homomorphisms between matrix ordered Hilbert spaces. Proc. Amer. Math. Soc. 129 (2001) 1137-1141. MR 1814150.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Igor Nikolaev. Geometry of a crossed product. Proc. Amer. Math. Soc. 128 (2000) 1177-1183. MR 1654101.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Mohamed Barraa and Steen Pedersen. On the product of two generalized derivations. Proc. Amer. Math. Soc. 127 (1999) 2679-2683. MR 1610904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Geoffrey L. Price. The entropy of rational Powers shifts. Proc. Amer. Math. Soc. 126 (1998) 1715-1720. MR 1443405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Lajos Molnár. Stability of the surjectivity of endomorphisms and isometries of $\mathcal{B}(H)$. Proc. Amer. Math. Soc. 126 (1998) 853-861. MR 1423322.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Carla Farsi and Neil Watling. Fixed point subalgebras of rational higher-dimensional non-commutative tori . Proc. Amer. Math. Soc. 125 (1997) 209-217. MR 1350941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Sze-kai Tsui. Completely positive module maps and completely positive extreme maps . Proc. Amer. Math. Soc. 124 (1996) 437-445. MR 1301050.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Marie Choda. Conjugate but non inner conjugate subfactors . Proc. Amer. Math. Soc. 124 (1996) 147-153. MR 1285982.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Lajos Molnár. Algebraic difference between $p$-classes of an H*-algebra. Proc. Amer. Math. Soc. 124 (1996) 169-175. MR 1291787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Phan H. Loi. Correction to: ``Remarks on automorphisms of subfactors'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 121} (1994), no.\ 2, 523--531; MR1186992 (94h:46097)] . Proc. Amer. Math. Soc. 123 (1995) MR 1305114.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Sze-Kai Tsui. Some weakly inner automorphisms of the Cuntz algebras . Proc. Amer. Math. Soc. 123 (1995) 1719-1725. MR 1239808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Huu Hung Bui. Morita equivalence of twisted crossed products . Proc. Amer. Math. Soc. 123 (1995) 2771-2776. MR 1260162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Alexis Alevras. A note on the boundary representation of a continuous spatial semigroup of $*$-endomorphisms of $\mathcal{B}(\mathcal{H})$ . Proc. Amer. Math. Soc. 123 (1995) 3129-3133. MR 1277086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Kazunori Kodaka. A note on endomorphisms of irrational rotation $C\sp *$-algebras . Proc. Amer. Math. Soc. 122 (1994) 1171-1172. MR 1211581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Phan H. Loi. Remarks on automorphisms of subfactors . Proc. Amer. Math. Soc. 121 (1994) 523-531. MR 1186992.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Hisashi Choda. A Galois type theorem in von Neumann algebras . Proc. Amer. Math. Soc. 115 (1992) 415-417. MR 1081090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] P. J. Stacey. Product shifts on $B(H)$ . Proc. Amer. Math. Soc. 113 (1991) 955-963. MR 1057945.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2